# SDR SWAA000043632

- Difficulty date: November 14, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURE R/H TRANSITION ANGLE STA. 400 RBL 24 HAS ELONGATED HOLE. (MARKED) ; / [01] DAMAGE IS OUT OF LIMITS IAW SRM 51-40-05.; [02] MATERIAL IDENTIFIED USE BAC1496-444 7075-T6 CLAD FORMED CHANNEL . LOCATED DRILLED UP TO HOLE SIZES PER SRM 51-40-05 . TREATED AND PRIMED PER SRM 51-20-01 .; [03] LOCATED DRILLED UP TO HOLE SIZES PER SRM 51-40-05 . TREATED AND PRIMED PER SRM 51-20-01 . PART WILL BE PAINTED; CIC AND INSTALLED ON BARCODE TTG8006ASSN.; [04] LOCATED DRILLED UP TO HOLE SIZES PER SRM 51-40-05 . TREATED AND PRIMED PER SRM 51-20-01 . PART WILL BE PAINTED; CIC AND INSTALLED ON BARCODE
